A version of the volume conjecture

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We propose a version of the volume conjecture that would relate a certain limit of the colored Jones polynomials of a knot to the volume function defined by a representation of the fundamental group of the knot complement to the special linear group of degree two over complex numbers. We also confirm the conjecture for the figure-eight knot and torus knots. This version is different from S. Gukov's because of a choice of polarization.

Original languageEnglish
Pages (from-to)678-683
Number of pages6
JournalAdvances in Mathematics
Issue number2
Publication statusPublished - 2007 Jun 1


  • A-Polynomial
  • Alexander polynomial
  • Colored Jones polynomial
  • Figure-eight knot
  • Torus knot
  • Volume conjecture


Dive into the research topics of 'A version of the volume conjecture'. Together they form a unique fingerprint.

Cite this